Can Tamiflu cause wheezing in a flu patient?
Possibility of bronchitis is more likely.
Thanks for your question on Healthcare Magic.
I can understand your concern.
Viral upper respiratory tract infection (flu) can cause bronchitis (inflammation of lower airways) and cause wheezing.
No need to worry for this because bronchitis is usually subside by its own in 1 week time.
So continue with Tamiflu, maintain good hydration and do warm water gargles 5-6 times a day.
If she develops worsening wheezing or breathlessness or excessive coughing then consult doctor.
Please let me know if she is having breathlessness or excessive coughing along with wheezing.
I will be happy to help you further. Wishing good health to your wife. Thanks.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for COPD
- What causes chronic cough?
- Suggest treatment for interstitial lung disease
- Suggest treatment for bronchiectasis
- Suggest treatment for anxiety and sleeping problems
- What causes dizziness after eating red meat?
- How to avoid insomnia caused by Albuterol taken for COPD treatment?
- What causes prolonged fever?
- Suggest treatment for clogged ears and inflamation in sinus passage
- What causes white foamy sputum when suffering from COPD?